Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a conformal mapping technique


Author: G. F. Carrier
Journal: Quart. Appl. Math. 5 (1947), 101-104
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/qam/21112
MathSciNet review: 21112
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/qam/21112
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society